Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 45, NWS Albany, NY

June 13, 2017Berkshire County, Massachusetts; Columbia County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 13, 2017, 4:38 PM EDT for Berkshire County, Massachusetts; Columbia County, New York. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 4:38 PM EDT (20:38 UTC)
Expired
Jun 13, 2017, 5:45 PM EDT
In force
67 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Berkshire County, MA, Columbia County, NY

The radar

The Albany radar (KENX), 75 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:41 PM EDTTSTM WND DMG1 W Copake Falls, NYCAMPERS DAMAGED BY FLYING PICNIC TABLE. GOLF CART OVERTURNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

616 
WUUS51 KALY 132038
SVRALY
MAC003-NYC021-132145-
/O.NEW.KALY.SV.W.0045.170613T2038Z-170613T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
438 PM EDT TUE JUN 13 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southwestern Berkshire County in western Massachusetts...
  Southeastern Columbia County in east central New York...

* Until 545 PM EDT

* At 438 PM EDT, a severe thunderstorm was located over Copake, or 9
  miles southwest of Great Barrington, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees, and power lines. 

* This severe thunderstorm will be near, 
  Great Barrington and Sheffield around 505 PM EDT. 
  Canaan and Ashley Falls around 510 PM EDT. 
  Sandisfield around 540 PM EDT. 

Other locations impacted by this severe thunderstorm include East
Sheffield, Hartsville, Konkapot, Gomorrah, Weed Mines, Alford,
Tyringham, North Otis, Craryville and Newsboy Statue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4205 7352 4203 7353 4204 7364 4222 7365
      4228 7311 4204 7310
TIME...MOT...LOC 2038Z 271DEG 17KT 4212 7352 

HAIL...1.00IN
WIND...60MPH
 
$$

TAW
2 follow-up statements
447 
WWUS51 KALY 132120
SVSALY

Severe Weather Statement
National Weather Service Albany NY
520 PM EDT TUE JUN 13 2017

MAC003-NYC021-132145-
/O.CON.KALY.SV.W.0045.000000T0000Z-170613T2145Z/
Berkshire MA-Columbia NY-
520 PM EDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN BERKSHIRE AND SOUTHEASTERN COLUMBIA COUNTIES...

At 519 PM EDT, a severe thunderstorm was located near Sheffield, or 7
miles southeast of Great Barrington, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees, and power lines. 

This severe storm will be near...
  Sandisfield around 540 PM EDT. 

Other locations impacted by this severe thunderstorm include South
Sandisfield, Copake Falls, East Sheffield, Boston Corner, Hartsville,
Konkapot, Gomorrah, Weed Mines, New Marlborough and Montville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4205 7351 4205 7352 4203 7353 4204 7354
      4217 7354 4217 7311 4204 7310
TIME...MOT...LOC 2119Z 271DEG 17KT 4212 7326 

HAIL...1.00IN
WIND...60MPH
 
$$

TAW
532 
WWUS51 KALY 132147
SVSALY

Severe Weather Statement
National Weather Service Albany NY
547 PM EDT TUE JUN 13 2017

MAC003-NYC021-132157-
/O.EXP.KALY.SV.W.0045.000000T0000Z-170613T2145Z/
Berkshire MA-Columbia NY-
547 PM EDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BERKSHIRE AND
SOUTHEASTERN COLUMBIA COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

LAT...LON 4205 7351 4205 7352 4203 7353 4204 7354
      4217 7354 4217 7311 4204 7310
TIME...MOT...LOC 2147Z 271DEG 17KT 4212 7309 

$$

TAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:59 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 13, 3:59 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Albany NY
359 PM EDT Tue Jun 13 2017

.SYNOPSIS...
A warm and muggy air mass will be replaced as a cold front will
cross the region. There will be a chance for passing showers
and thunderstorms with some severe. Behind the cold front,
cooler and less humid air will move into the region for the mid
week period. Another frontal system will approach late Thursday
night and into the weekend, with the chance for more showers and
thunderstorms.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Instability in excess of 2KJ/kg resides from Albany south with
highest instability noted across mid Hudson Valley. Severe
storms have been occurring in this area of maximized
instability this afternoon with wind the culprit due to likely
wet microbursts. The HRRR shows most convection over by 22-23Z.

Drier air was filtering into the region with dew points dropping
into the 50s across northern and western New York. This trend
will continue into tonight.

Drier and more seasonable temperatures are expected through
Wednesday as the nose of the 1026MB surface high near James Bay
spreads its influence southward. Mean PWATs fall back to between
one half to three quarters of an inch as surface dewpoints fall
back further into the 40s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
Surface high pressure drifts east Wednesday night and Thursday
as mid/upper level short-wave ridging works across the area. Dry
weather continues with temperatures running slightly below
normal.

Subtle short-wave troughs sliding along the generally zonal
flow will bring a chance of showers for Thursday night into
Friday. Instability remains muted for Thursday night and Friday,
so will call just SHRA with no mention of thunder. Temperatures
remain on the cool side Friday.

Nearly zonal flow gives way to upper level ridging Friday night
and Saturday. Still maintain a low chance of showers and
thunderstorms for Saturday. Temperatures will rise to near
normal levels with dew points rising.

&&

.LONG TERM /SATURDAY NIGHT THROUGH MONDAY/...
This will be a wet period of high humidities...with showers and
thunderstorms each day through the weekend.  A backdoor cold front
to our west, harboring marine air over our forecast area, will help
to limit the amount of instability initially, but will also help to
keep sunshine to a minimum.  This feature begins to break down over
the weekend, and a cold front will slide through from the northwest
Monday night that will finally trigger a drying trend.

Temperatures will grow cooler each day, with high temperatures
from the mid 70s to mid 80s on Sunday, the mid 60s to lower 80s on
Tuesday.  Tuesday will be noticeably drier.  Saturday and Sunday
night lows will be mostly in the 60s...with lows Monday night from
the mid 50s to lower 60s.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Pre-frontal boundary was sliding south of I90 where some
scattered convection was developing. Due to the scattered nature
of this activity, we will place a VCTS into KALB-KPSF-KPOU at
this time. Otherwise, mainly VFR conditions expected through the
TAF forecast cycle ending 18Z/WED.

Winds will become northwesterly to northerly tonight and
continue into Wednesday with sustained magnitudes 10kts or less
with some higher gusts from time to time just below 20kts.

Outlook...

Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: Moderate Operational Impact. Chance of SHRA.
Friday: High Operational Impact. Likely SHRA.
Friday Night: Moderate Operational Impact. Chance of SHRA.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Sunday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Scattered showers and thunderstorms through this evening will
end as a cold front pushes south of the Albany Fire Weather
Zone.

RH values tonight will range from 75 to 100% tonight,
decreasing to 30 to 40% Wednesday, then rising to 85 to 100%
Wednesday night.

Winds will be northwest to north at 5 to 10 mph.

The next chance for widespread rain showers will be Friday into
Saturday.

&&

.HYDROLOGY...
No widespread hydrologic issues are anticipated over the next
several days.

Recent dry weather has allowed elevated river levels to return
closer to normal flows. A cold front will push south of the
Albany HSA this evening. Scattered showers and thunderstorms
will accompany the front. Best precipitation coverage will be
along southern counties of Ulster, Dutchess, and Litchfield.
These showers will not have any impact on main stem rivers and
streams, but brief heavy downpours will be possible within any
thunderstorm. Although flash flooding is not anticipated, poor
drainage and urban areas could briefly see locally high water
during any thunderstorm.

Dry weather will then return once again for Wednesday into
Thursday. The next chance for showers and thunderstorms will be
Friday into the weekend with another frontal system moving
through the area.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 6 PM EDT this evening for CTZ001-013.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM
NEAR TERM...BGM/OKeefe
SHORT TERM...OKeefe
LONG TERM...ELH
AVIATION...BGM
FIRE WEATHER...BGM/OKeefe/Frugis
HYDROLOGY...Frugis/OKeefe
Hazardous weather outlook, Jun 13, 4:47 AM EDT, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
447 AM EDT Tue Jun 13 2017

NYZ032-033-038>043-048>050-082>084-VTZ013>015-141100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
447 AM EDT Tue Jun 13 2017

This Hazardous Weather Outlook is for Herkimer, Hamilton, Fulton,
Montgomery, Saratoga, Schenectady, Warren and Washington counties in
east central and eastern New York and southern Vermont.

.DAY ONE...Today and Tonight.

There is a slight to low chance of a non-severe thunderstorm this
morning into this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chance for thunderstorms on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-141100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
447 AM EDT Tue Jun 13 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and Ulster, Greene, Schoharie, Albany,
Rensselaer, Columbia and Dutchess counties in eastern and east
central New York.

.DAY ONE...Today and Tonight.

There is a chance of thunderstorms this afternoon. The Storm
Prediction Center has placed the region in a marginal risk for
severe thunderstorms, with the main threat being gusty winds. Heavy
rainfall is also possible with any thunderstorm, which may lead to
minor flooding of urban and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chance for thunderstorms on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

In the hours before

Local storm report, Jun 13, 3:42 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
342 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     1 SE ARTHURSBURG        41.62N  73.76W
06/13/2017                   DUTCHESS           NY   AMATEUR RADIO

            TREE AND WIRES DOWN.

&&

EVENT NUMBER ALY1703862

SND
Local storm report, Jun 13, 3:46 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 ENE GREEN HAVEN       41.59N  73.70W
06/13/2017                   DUTCHESS           NY   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

&&

EVENT NUMBER ALY1703863

SND
Local storm report, Jun 13, 3:51 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
351 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     DEWITT MILLS            41.86N  73.89W
06/13/2017                   DUTCHESS           NY   AMATEUR RADIO

            TREE ON HOME

0209 PM     TSTM WND DMG     DEWITT MILLS            41.86N  73.87W
06/13/2017                   DUTCHESS           NY   AMATEUR RADIO

            TREE AND WIRES DOWN

0215 PM     TSTM WND DMG     1 SSW CLINTON HOLLOW    41.83N  73.83W
06/13/2017                   DUTCHESS           NY   AMATEUR RADIO

            MULTIPLE TREES DOWN ALONG BROWNING ROAD.

0229 PM     TSTM WND DMG     1 N GRETNA              41.80N  73.85W
06/13/2017                   DUTCHESS           NY   AMATEUR RADIO

            TREE AND WIRES DOWN IN ROADWAY

0309 PM     TSTM WND DMG     1 SE ARTHURSBURG        41.62N  73.76W
06/13/2017                   DUTCHESS           NY   AMATEUR RADIO

            TREE AND WIRES DOWN.

0310 PM     TSTM WND DMG     1 NW SYLVAN LAKE        41.62N  73.75W
06/13/2017                   DUTCHESS           NY   AMATEUR RADIO

            TREE AND WIRES IN ROADWAY

0330 PM     TSTM WND DMG     1 ENE GREEN HAVEN       41.59N  73.70W
06/13/2017                   DUTCHESS           NY   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

&&

EVENT NUMBER ALY1703857 ALY1703859 ALY1703858 ALY1703860 ALY1703862
ALY1703861 ALY1703863

SND
Special weather statement, Jun 13, 4:02 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Albany NY
402 PM EDT TUE JUN 13 2017

CTZ013-NYZ066-132030-
Southern Litchfield-Eastern Dutchess-
402 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LITCHFIELD AND
SOUTHEASTERN DUTCHESS COUNTIES...

At 402 PM EDT, a strong thunderstorm was located over Pawling, moving
east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  New Milford around 420 PM EDT.
  Woodbury Center around 430 PM EDT.

Other locations impacted by this storm include Candlewood Springs,
Kinneys Corners, Candlewood Point, Baker Corner, Woodinville,
Roxbury, Bridgewater, River Road Reserve, Hurd Corners and Candlewood
Trails.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4149 7337 4151 7339 4149 7344 4152 7344
      4160 7348 4161 7352 4153 7353 4151 7367
      4152 7368 4164 7359 4152 7315 4151 7320
      4151 7332 4149 7333 4147 7332
TIME...MOT...LOC 2002Z 271DEG 22KT 4153 7356

TAW
Special weather statement, Jun 13, 4:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Albany NY
417 PM EDT TUE JUN 13 2017

VTZ013>015-132115-
Eastern Windham-Western Windham-Bennington-
417 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BENNINGTON AND NORTHERN
WINDHAM COUNTIES...

At 417 PM EDT, a a line of strong thunderstorms was located over
Arlington, moving east at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Manchester and Manchester Center around 425 PM EDT.
  Stratton around 435 PM EDT.
  West Wardsboro around 440 PM EDT.
  Townshend around 455 PM EDT.
  Saxtons River around 505 PM EDT.
  Bellows Falls and Westminster around 510 PM EDT.

Other locations impacted by this storm include Wardsboro Center,
Brockways Mills, Chiselville, Grafton, South Windham, East Jamaica,
Hidden Valley, Cambridgeport, East Kansas and Sunderland Station.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4311 7244 4308 7244 4305 7247 4304 7246
      4302 7246 4300 7244 4298 7323 4316 7326
      4319 7258 4323 7244 4320 7244 4319 7245
      4318 7244 4315 7246 4312 7243
TIME...MOT...LOC 2017Z 264DEG 34KT 4308 7315

TAW
Special weather statement, Jun 13, 4:36 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Albany NY
436 PM EDT TUE JUN 13 2017

CTZ001-MAZ025-132100-
Northern Litchfield-Southern Berkshire-
436 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LITCHFIELD
COUNTY...

At 435 PM EDT, a strong thunderstorm was located near Tolland, or 13
miles north of Torrington, moving east at 15 mph.

Winds in excess of around 40 mph are possible with this storm.

Also a brief burst of heavy rainfall with rain rates up to a half an
inch in an hour.

This storm will remain over mainly rural areas of northeastern
Northern Litchfield and southern Southern Berkshire Counties,
including the following locations: Robertsville, McClaveville,
Colebrook, North Colebrook, Riverton, Free Quarter and Roosterville.

LAT...LON 4196 7290 4195 7310 4207 7315 4208 7308
      4210 7307 4207 7306 4204 7306 4204 7301
      4197 7303 4197 7289
TIME...MOT...LOC 2035Z 267DEG 15KT 4202 7307

TAW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:40 PM EDTSpecial Weather StatementALYDutchess35 min
Jun 13, 2:08 PM EDTSevere Thunderstorm WarningALYDutchess67 min
Jun 13, 2:50 PM EDTSpecial Weather StatementALYDutchess40 min
Jun 13, 2:53 PM EDTSevere Thunderstorm WarningALYDutchess67 min
Jun 13, 2:59 PM EDTSpecial Weather StatementALYUlster46 min
Jun 13, 3:07 PM EDTSpecial Weather StatementALYDutchess38 min
Jun 13, 3:15 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster60 min
Jun 13, 3:22 PM EDTSpecial Weather StatementALYDutchess38 min
Jun 13, 3:31 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster59 min
Jun 13, 5:07 PM EDTSpecial Weather StatementALYDutchess23 min
Jun 13, 5:26 PM EDTAreal Flood AdvisoryALYDutchess2 hr
Jun 13, 5:40 PM EDTSpecial Weather StatementALYDutchess35 min
Jun 13, 6:19 PM EDTSpecial Weather StatementALYDutchess26 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2017Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.